# SDR 97ZZZX2721

- Difficulty date: May 12, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: McMahon Helicopter Services Inc, repair station BUBR632C
- Aircraft: N911EC
- Make and model: Bell 222U
- Aircraft serial: 47505
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 222035250109
- Condition: Torn
- Location: Horiz Stabilizer
- Part time: 1,371 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A TEAR IN THE HORIZONTAL STABILIZER SKIN WAS FOUND DURING INSPECTION.  THE DAMAGE WAS LOCATED ON THE RT INBOARD LEADING EDGE. THE DAMAGE MAY HAVE BEEN CAUSED DURING IMPROPER OR ROUGH INSTALLATION.  THE DAMAGE WAS REPAIRED UNDER MANUFACTURER'S INSTRUCTIONS AND FAA FORM 337 FOR THIS AIRCRAFT DATED 5-12-97 HAS BEEN SUBMITTED.   A 'NOTE' IN THE INSTALLATION INSTRUCTIONS OF THE MM COULD HELP OTHERS FROM DAMAGING THIS PART.
